Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 12, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Apr 8, 2015, 3:48 PM EDT for 4 counties in Indiana. It was in force for 42 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 8, 2015, 3:48 PM EDT (19:48 UTC)
- Expired
- Apr 8, 2015, 4:30 PM EDT
- In force
- 42 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Brown County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN
The radar
The Indianapolis radar (KIND), 60 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 8, 4:02 PM EDT | HAIL 0.25 | Ellettsville, IN | |
| Apr 8, 4:09 PM EDT | HAIL 1.75 | Unionville, IN | AT UNIONVILLE SCHOOL NEAR ST. RD 45 |
| Apr 8, 4:14 PM EDT | HAIL 2.75 | Unionville, IN | ON ST RD 45 |
| Apr 8, 4:33 PM EDT | HAIL 0.5 | Helmsburg, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 2:05 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 195 J/kg
- Mixed-layer CIN
- -238 J/kg
- Mixed-layer LCL
- 839 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
088
WUUS53 KIND 081948
SVRIND
INC013-105-109-119-082030-
/O.NEW.KIND.SV.W.0012.150408T1948Z-150408T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
348 PM EDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BROWN COUNTY IN SOUTH CENTRAL INDIANA...
NORTHERN MONROE COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHERN MORGAN COUNTY IN CENTRAL INDIANA...
SOUTHEASTERN OWEN COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 430 PM EDT
* AT 346 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BLOOMINGTON...AND MOVING NORTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* LOCATIONS IMPACTED INCLUDE...
MARTINSVILLE...PARAGON...UNIONVILLE...LAKE LEMON...HELMSBURG...
MAHALASVILLE AND BEANBLOSSOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.
&&
LAT...LON 3915 8668 3917 8669 3917 8674 3928 8676
3950 8639 3925 8617 3911 8657
TIME...MOT...LOC 1949Z 240DEG 17KT 3921 8652
HAIL...1.00IN
WIND...<50MPH
$$
MRD/DT1 follow-up statement
880
WWUS53 KIND 081959
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
359 PM EDT WED APR 8 2015
INC013-105-109-119-082030-
/O.CON.KIND.SV.W.0012.000000T0000Z-150408T2030Z/
OWEN IN-MORGAN IN-MONROE IN-BROWN IN-
359 PM EDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
BROWN...NORTHERN MONROE...SOUTHERN MORGAN AND SOUTHEASTERN OWEN
COUNTIES UNTIL 430 PM EDT...
AT 357 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF BLOOMINGTON...AND MOVING EAST AT 25 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
MARTINSVILLE...UNIONVILLE...LAKE LEMON...MAHALASVILLE...HELMSBURG AND
BEANBLOSSOM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN
INDIANAPOLIS.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3916 8661 3918 8667 3920 8675 3928 8676
3950 8639 3925 8617 3915 8647
TIME...MOT...LOC 1959Z 252DEG 22KT 3923 8644
HAIL...1.25IN
WIND...<50MPH
$$
MRD/DTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:54 PM EDT, 54 minutes earlier.
Area forecast discussion, Apr 8, 2:54 PM EDT, 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 254 PM EDT WED APR 8 2015 .UPDATE... THE LONG TERM SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 241 PM EDT WED APR 8 2015 A NEARLY STATIONARY FRONT OVER INDIANA TODAY WILL TURN INTO A COLD FRONT AND MOVE TO EAST OF OUR STATE THURSDAY. NEXT...HIGH PRESSURE TRAVELING FROM WEST TO EAST WILL MOVE ACROSS THE HOOSIER STATE FROM FRIDAY INTO SUNDAY. EXPECT ANOTHER STATIONARY FRONT TO DEVELOP OVER INDIANA MONDAY AND STAY HERE INTO WEDNESDAY. && .NEAR TERM /TONIGHT/... ISSUED AT 241 PM EDT WED APR 8 2015 THE MODEL AGREEMENT ISNT GREAT. HOWEVER SEVERAL...INCLUDING THE GFS...HAVE AN MCC DEVELOPING ALONG THE BOUNDARY NOW OVER NORTHERN INDIANA...THEN TRAVELING INTO OUR CWA ALONG THICKNESS LINES. THE PRECIPITABLE WATER BY 12Z TOMORROW IS EXTREMELY HIGH...AND THE GROUND IS ALREADY WET IN MANY PLACES. ALTHOUGH SOME UNCERTAINTY REMAINS...THE CHANCE OF SIGNIFICANT HYDRO PROBLEMS IS ENOUGH TO JUSTIFY A WATCH. THE TEMPERATURE FORECAST OVERNIGHT IS EXTREMELY DIFFICULT GIVEN THE PROXIMITY OF THE BOUNDARY AND THE POSSIBILITY OF AN MCC. MOS WILL BE USED IN LIEU OF ANYTHING BETTER. CONFIDENCE IN THIS PART OF THE FORECAST IS LOW. && .SHORT TERM /THURSDAY THROUGH SATURDAY/... ISSUED AT 241 PM EDT WED APR 8 2015 DUE TO THE RISK OF FLOODING AND SEVERE WEATHER...BY FAR THE MOST IMPORTANT PART OF THE FORECAST IS THURSDAY INTO EARLY THURSDAY NIGHT. AS MENTIONED IN THE NEAR TERM DISCUSSION...THERE IS A GOOD CHANCE MORNING WILL START WITH AN MCC OVER THE AREA. AFTER THAT THERE MAY BE A SHORT DRY PERIOD...BUT THUNDERSTORMS ARE BOUND TO REDEVELOP IN THE AFTERNOON AND CONTINUE INTO EARLY THURSDAY AS BOTH A SURFACE FRONT AND A STRONG WAVE CROSS THE AREA. WITH HEAVY RAIN A STRONG POSSIBILITY TOMORROW...THE FLASH FLOOD WATCH IN EFFECT OVERNIGHT WILL BE CONTINUED THROUGH THURSDAY. AS SHEAR INCREASES AHEAD OF THE INCOMING SHORT WAVE...SEVERE WEATHER BECOMES A MAJOR ISSUE BY THURSDAY AFTERNOON. SPC HAS AN ENHANCED RISK FOR THE CWA. SEVERE STORMS WILL BE EXPLICITLY MENTIONED. AFTER LATE THURSDAY NIGHT THE PRECIPITATION SHUTS DOWN AS ALL MODELS HAVE MUCH DRIER AIR MOVEING IN. WE SHOULD BE MOSTLY CLEAR FOR THE LAST PART OF THE PERIOD. MOS TEMPERATURES WILL BE ACCEPTED. FOR TOMORROW AND TOMORROW NIGHT THEY MAY NOT BE GREAT BUT SHOULD WORK AS WELL AS ANYTHING ELSE IN A DIFFICULT SITUATION WITH FRONTS AND STORMS AROUND. BEGINNING FRIDAY WE ENTER A PERIOD WHERE MOS SHOULD DO WELL WITH A LARGE HOMOGENEOUS SYSTEM OVER THE AREA. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... ISSUED AT 253 PM EDT WED APR 8 2015 THE PERIOD STARTS OUT DRY AS BROAD WEAK UPPER RIDGE AND SURFACE HIGH PRESSURE PREVAIL. STRONG SYSTEM MODELED TO DROP INTO SW US BY THE WEEKEND WILL MOVE NORTHEAST INTO OUR REGION EARLY NEXT WEEK. RENEWAL OF ANOTHER COUPLE DAY PERIOD OF SHOWERS AND STORMS BEGINS AS EARLY AS SUNDAY BUT MAIN THRUST TO REACH OUR AREA TUESDAY. BEYOND TUESDAY YET ANOTHER DEEP TROUGH DEVELOPS IN THE ROCKY AND KEEPS OUR REGION IN MILD SOUTHWEST UPPER FLOW FOR WEDNESDAY ONWARD. AFTER A COOLER THAN NORMAL START OF THE PERIOD WITH SUNDAY MORNING MINS IN THE LOWER 40S WE BEGIN ANOTHER WARMING PERIOD WITH HIGHS BACK INTO THE 60S SUNDAY AND MAXS NEAR OR IN THE 70S THE REST OF NEXT WEEK. MINS WILL CLIMB BACK TO THE 50S. && .AVIATION /DISCUSSION FOR 081800Z TAFS/... ISSUED AT 1246 PM EDT WED APR 8 2015 HIGH UNCERTAINTY IN FORECAST. MORNING CONVECTION HAS LAID DOWN OUTFLOW BOUNDARIES WHILE SOUTHWEST FLOW PUMPING WARMER AND MORE HUMID AIR TOWARD TAF SITES HAS RESULTED IN MVFR DECK 1500-2000 FT. THINKING IS THIS SITUATION IS WARM FRONTAL LIKE AND AS BOUNDARY PUSHES BACK NORTHEAST AND SUN CONTINUE WORKING ON CLOUDS THIS MVFR DECK SHOULD SCATTER TO A LAYER AROUND 2500 FEET. OTHER FACTOR IS THE CIRRUS DEBRIS FROM MISSOURI STORMS HAS OVERSPREAD INDIANA AND ILLINOIS AND SERVING TO LIMIT CUMULUS GROWTH. CERTAINLY SURFACE BOUNDARIES AVAILABLE TO HELP WITH LIFT BUT MOST MODELS KEY ON NEXT UPPER SUPPORT ARRIVING AFTER 090600Z. THUS ANY CONVECTION PRIOR WILL BE ISOLATED OR SCATTERED...FOCUSED ON MESO BOUNDARY AND DRIVEN BY WHAT HEATING MAY OCCUR TODAY. ANTICIPATE THUNDERSTORM COMPLEX WITH WIDESPREAD STORMS TO ARRIVE AFTER 090600Z WITH UPPER SUPPORT. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 8 PM EDT THIS EVENING THROUGH THURSDAY EVENING FOR INZ021-028>031-035>049-051>057-060>065-067>072. && SYNOPSIS...JK NEAR TERM...JK SHORT TERM...JK LONG TERM....TUCEK AVIATION...TUCEK VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Apr 8, 3:45 PM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 345 PM EDT WED APR 8 2015 INZ021-028>031-035>049-051>057-060>065-067>072-091945- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 345 PM EDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. OUTLOOK: NUMEROUS THUNDERSTORMS. HAZARDS: FLASH FLOODING. DAMAGING WINDS AND LARGE HAIL. LIGHTNING. RIVER FLOODING. TIMING: FLASH FLOODING...RIVER FLOODING...AND LIGHTNING MAY OCCUR ANY TIME. DAMAGING WINDS OR LARGE HAIL ARE MOST LIKELY IN THE EVENING. SMALL HAIL OR GUSTY WINDS COULD OCCUR OTHER TIMES. .DISCUSSION: WARM HUMID AIR OVER SOUTHERN INDIANA AND A FRONT STALLED OVER NORTHERN INDIANA WILL WORK TOGETHER TO CAUSE NUMEROUS THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. OUTLOOK: THUNDERSTORMS ARE LIKELY THURSDAY AND THURSDAY EVENING. THESE STORMS COULD CAUSE FLASH FLOODING...DAMAGING WINDS...LARGE HAIL...AND LOTS OF LIGHTNING. RIVER FLOODING IS APT TO CONTINUE. AFTER THURSDAY...DRY WEATHER WILL PREVAIL THROUGH SATURDAY. A CHANCE OF THUNDERSTORMS WILL RETURN SUNDAY AND CONTINUE THROUGH WEDNESDAY. IT IS TOO EARLY TO SAY IF ANY OF THESE STORMS WILL BE SEVERE. DISCUSSION: A COLD FRONT WILL CAUSE NUMEROUS THUNDERSTORMS INTO THURSDAY EVENING. A STATIONARY FRONT SHOULD CAUSE THE CHANCE OF THUNDERSTORMS EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAIN AND FLOODING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JK
In the hours before
Local storm report, Apr 8, 10:38 AM EDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1038 AM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 AM HAIL 4 NNW NORTH VERNON 39.06N 85.66W
04/08/2015 M1.00 INCH JENNINGS IN TRAINED SPOTTER
&&
ELBLocal storm report, Apr 8, 11:00 AM EDT, 4 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1100 AM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 AM HAIL INDIANAPOLIS 39.78N 86.15W
04/08/2015 M0.88 INCH MARION IN PUBLIC
MEASURED NEAR 106TH AND MONON
&&
ELBLocal storm report, Apr 8, 11:02 AM EDT, 4 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1102 AM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0829 AM HAIL INDIANAPOLIS 39.78N 86.15W
04/08/2015 M1.00 INCH MARION IN PUBLIC
MEASURED NEAR 91ST AND MONON
&&
ELBLocal storm report, Apr 8, 11:03 AM EDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1103 AM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM HAIL MARTINSVILLE 39.42N 86.42W
04/08/2015 M1.00 INCH MORGAN IN PUBLIC
&&
ELBLocal storm report, Apr 8, 12:35 PM EDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1235 PM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM HAIL GREENFIELD 39.79N 85.77W
04/08/2015 M0.75 INCH HANCOCK IN TRAINED SPOTTER
&&
ELBLocal storm report, Apr 8, 2:59 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
259 PM EDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN LEBANON 40.05N 86.47W
04/08/2015 M2.00 INCH BOONE IN TRAINED SPOTTER
&&
DRTThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 7:09 AM EDT | Special Weather Statement | IND | Montgomery, Parke, Vermillion | 51 min |
| Apr 8, 7:27 AM EDT | Severe Thunderstorm Warning | IND | Montgomery, Parke, Putnam, Vermillion | 48 min |
| Apr 8, 8:06 AM EDT | Areal Flood Warning | IND | Boone, Clay, Clinton, Fountain, Hamilton, Hancock and 8 more | 6 hr |
| Apr 8, 8:06 AM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Hendricks, Madison, Marion and 2 more | 39 min |
| Apr 8, 8:15 AM EDT | Severe Thunderstorm Warning | IND | Clay, Hendricks, Marion, Morgan, Parke, Putnam | 30 min |
| Apr 8, 8:18 AM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Tipton | 27 min |
| Apr 8, 8:22 AM EDT | Areal Flood Warning | IND | Clinton, Howard, Tipton | 4 hr |
| Apr 8, 8:38 AM EDT | Flash Flood Warning | IND | Parke, Vermillion | 3 hr |
| Apr 8, 8:39 AM EDT | Severe Thunderstorm Warning | IND | Hamilton, Hancock, Hendricks, Henry, Johnson, Marion and 4 more | 36 min |
| Apr 8, 8:43 AM EDT | Areal Flood Warning | IND | Decatur, Delaware, Hancock, Henry, Johnson, Madison and 4 more | 6 hr |
| Apr 8, 9:01 AM EDT | Flash Flood Warning | IND | Hendricks, Marion, Putnam | 6 hr |
| Apr 8, 9:11 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Hancock, Henry, Johnson and 4 more | 49 min |
| Apr 8, 9:56 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings | 49 min |
| Apr 8, 11:26 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 4 days |
| Apr 8, 11:26 AM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 8 days |
| Apr 8, 11:26 AM EDT | River Flood Warning | IND | Lawrence, Martin | 9 days |
| Apr 8, 11:26 AM EDT | River Flood Warning | IND | Lawrence, Martin | 9 days |
| Apr 8, 11:26 AM EDT | River Flood Warning | IND | Knox | 8 days |
| Apr 8, 11:26 AM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 10 days |
| Apr 8, 11:26 AM EDT | River Flood Warning | IND | Clay, Greene | 3 days |
| Apr 8, 2:25 PM EDT | Flash Flood Watch | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 33 more | 37 hr |
| Apr 8, 3:35 PM EDT | Severe Thunderstorm Warning | IND | Knox | 40 min |
| Apr 8, 4:10 PM EDT | Tornado Warning | IND | Brown, Monroe | 35 min |
| Apr 8, 4:16 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 44 min |
| Apr 8, 4:25 PM EDT | Flash Flood Warning | IND | Daviess, Knox | 6 hr |
| Apr 8, 4:27 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Monroe, Morgan | 33 min |
| Apr 8, 4:28 PM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Montgomery | 32 min |
| Apr 8, 4:47 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson | 28 min |
| Apr 8, 4:51 PM EDT | Tornado Warning | IND | Daviess, Martin | 24 min |
| Apr 8, 4:58 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Shelby | 32 min |
| Apr 8, 5:06 PM EDT | Severe Thunderstorm Warning | IND | Knox | 22 min |
| Apr 8, 5:10 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Clinton, Howard, Montgomery, Tippecanoe, Tipton | 35 min |
| Apr 8, 5:13 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Lawrence, Martin | 31 min |
| Apr 8, 5:24 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Marion, Shelby | 36 min |
| Apr 8, 5:36 PM EDT | Flash Flood Warning | IND | Boone, Montgomery, Tippecanoe | 6 hr |
| Apr 8, 5:45 PM EDT | Areal Flood Advisory | IND | Hancock, Johnson, Marion, Shelby | 3 hr |
| Apr 8, 6:48 PM EDT | Areal Flood Advisory | IND | Delaware, Hamilton, Henry, Madison, Randolph | 3 hr |
| Apr 8, 7:50 PM EDT | Areal Flood Advisory | IND | Henry, Rush | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.